Topics Semenalysis result
  Topics Semenalysis result

Semenalysis result

Find latest answers to Semenalysis result questions, Semenalysis result articles, Semenalysis result news and clinic/doctors who deal with Semenalysis result.

i got sonography test which shows lever size enlarged by 3.3cm. later blood test for LFT showed Sl. No TEST RESULT NORMAL VALUE 01 G.G.T.P. 21.13 IU/L 08-37 IU/L 02 S.BILIRUBIN TOTAL 0.92 mg/dl 0-1.2 mg/dl 03 S.BILIRUBIN DIRECT 0.43 mg/dl 0-0.3 mg/dl 04 S.BILIRUBIN INDIRECT 0.49 mg/dl 0-0.9 mg/dl 05 S.G.O.T. 51.51 U/L 08-40 U/L 06 S.G.P.T. 94.11 U/L 05-35 U/L 07 S.ALKALINE PHOSPHATASE 355.1 IU/L 98-279 IU/L test no 3,5,6and 7 are showing increased valuess........any best solution to control them

Hi, Most probably you are suffering from fatty liver changes. Discontinuing drinking alcohol or cutting way back potentially can allow your liver to return to normal but it will take atleast 4 weeks. However , many people who suffer from enlarged liver don't drink too much, and need to look for diet low in what's called high glycaemic index.You should focus your diets around fresh, preferably raw fruits and vegetables, along with home made juices, and to purge your diets of all simple carboh ...

Read Complete Answer


I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer



i am having a normal ecg and my echo test comes normal , but i am having a continuous chest pain . my endoscopy result specify me that i am having a antral gastritis. please let me know what can i do further

Hi, Antral gastritis common causes is Bacterial ( h pylori ). Then there are more infective cause which are a little less common (viral,tuberculosis) . Smoking,alcoholic,excessive drug intake might be other causes as well,or due to any foreign body intake. I would advice you - Abstinence from alcohol, - Abstinence from smoking(if you are having it), - Don't stress your self with excess workload or responsibilities if you think you have too much of responsibility; try and share that a littl ...

Read Complete Answer


Hi I'm dealing with pericarditis for almost a year! One year in prednisones (average of 20 mgr/day) and colchicine! No improvement in my health. Every single result of any test like blood work cancer TB MRI .., every thing was negative ! What should I do? I'm tired! Eventually I was told I have idiopathic recurrent pericarditis

Hi, Usually the first line of drugs for idiopathic pericarditis are nsaids and colchicine. They are given only when attacks reoccur or you are not satisfied with simple pain killers(nsaids) because colchcine are better relievers and help reduce inflammation and reoccurence. Prednisone is given even after when further attacks occur quite frequently( It is given for a period of around 3 weeks after which the dose is tapered and they should be able to control your symptoms) . Occasionally a short ...

Read Complete Answer


I have toomuch hairfall since two years and hairgrowth is stoped,I had taken so many ayurvedic tablets,allopathy tablets,used branded oils and shampoos bt no result

Hair problems like fall greying itching dandruff are due to number of reasons including nutrition metabolic harmonal infections psychological huygenic etc I should know correct cause of hair loss. U Need proper diet medicine hair suppliment plan along with proper oil shampoo etc. I have very good ayurvedic medicines for ur problem. no side effects. for more information call or what's app me on this number; nine five three five four two zero seven seven zero. thank u. ...

Read Complete Answer


Dear Sir, I had my last period on November 10, 2012. Thinking that i am pregnant i had taken following tablets Mifepristone 600MG and Misoprostol 200 MG on December 30 2012. Later i have tested my pregnancy twice and i got negative result. So i am not pregnant, but till no periods from 4 months. I am worried. Please advice. Regards, Shilpa

Hi, What problem are you having right now except for missing perio? You could have attached your urinary reports on the site,do you have some problems with your urine right now(any burning in urine or discharge along with urine or any discharge per vaginal,if yes whether it is foul smelling,what colour,and how much in quantity but about right now and not about november. i told you about November. To tell you further examination and tests are necessary and you need to tell a little more to m ...

Read Complete Answer


my g.f is 26 yr old,her periods comes on 5th date ,after sex at 3 rd feb ,she take a tablet of unwanted 72 then check home pregnency test it is negative and after 1month and 10 days there is no any symptomps of pregnency and home pregnency result will also be negative bt there is problem her periods had not come after 1month and 10 days..?,my g.f consult a gyno-bt without any checkup she gives a dose of mifepristone and mesoprostal ..after taken these medicine periods has not come...what can we do?

Hi, There were a certain points which were a little unclear,how many times was urine pregnancy test negative and when. After how many days was it done importantly and when was it done last(date of urine pregnancy test). If urine pregnancy test is negative then there is no point why any gynaec would prescribe you mifepristone. The drug prescribed should not have been prescribed to you at least without confirming pregnancy by a urine pregnancy test and an ultrasound. The drug mifepristone is ef ...

Read Complete Answer


I need to abort my 3 to 4 weeks old pregnancy. I have tested my urine wait the pregnancy test tube (HCG test tube). It gave me a positive pregnancy result. Now i wish to abort it at home. I do not wish to go to the hospital and am not economically well too. hence please guide me with the quick abortion in a simple way.

Hi!! Pregnancy cannot be less tahn 4 weeks as it is always counted from the day of the last menstrual period,so your pregnancy should be calculated accordingly.Also,termination of pregnancy ,is not such a simple procedure, so kindly consult a gynaecologist,get an ultrasound done for early pregnancy to calculate the exact size of the pregnancy,blood group and haemoglobin done. Taking over the counter medications cause more harm and may even be life threatening,so kindly refrain without proper pre ...

Read Complete Answer


please let me know side effect of musli power and dosage for man above 55 years. Is it sufficient if it is taken whenever required or required to be taken continuously for good result.

Musli power is a herbal product,as such i have never prescribed it. The product does not claim to have any side effects but you should get a cardiac complete examination before you start with drugs because such drugs have adverse effects on heart usually if they would have.The drug has to be taken regularly for better effects and dose is variable from person to person and you should consult an ayurvedic doctor but average dose is two drugs morning with breakfast and two drugs night with mi ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1082 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  839 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
  •  122 Doc Points

Dr. Nitin Agarwal

  • Dentist
  •  Dehradun, India
  •  105 Doc Points

Dr. Sucharita Pal Chowdhury

  • Family Medicine
  •  Kolkata, India
  •  531 Doc Points

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India
  •  219 Doc Points

Dr. Gurbinder singh

  • Dentist
  •  New Delhi, India
  •  214 Doc Points

Dr. Shweta Mittal

  • Gynecologist
  •  New Delhi, India
  •  220 Doc Points